USP Electronic Research Repository

Optimum stratification for cauchy and power type study variables

Nand, Niraj R. and Khan, Mohammad G.M. (2009) Optimum stratification for cauchy and power type study variables. Journal of Applied Statistical Science, 16 (4). pp. 453-462. ISSN 1067-5817

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 27 May 2009 16:17
Last Modified: 16 Mar 2017 10:06
URI: http://repository.usp.ac.fj/id/eprint/1482
UNSPECIFIED

Actions (login required)

View Item